Previous |  Up |  Next


Title: On the Volterra integral equation and axiomatic measures of weak noncompactness (English)
Author: Bugajewski, Dariusz
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 126
Issue: 1
Year: 2001
Pages: 183-190
Summary lang: English
Category: math
Summary: We prove that a set of weak solutions of the nonlinear Volterra integral equation has the Kneser property. The main condition in our result is formulated in terms of axiomatic measures of weak noncompactness. (English)
Keyword: measure of weak noncompactness
Keyword: Volterra integral equation
Keyword: nonlinear Volterra integral equation
Keyword: Kneser property
MSC: 45D05
MSC: 45G10
MSC: 47H09
idZBL: Zbl 0982.45002
idMR: MR1826481
DOI: 10.21136/MB.2001.133913
Date available: 2009-09-24T21:48:49Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] A. Ambrosetti: Un teorema di esistenza per le equazioni differenziali negli spazi di Banach.Rend. Sem. Mat. Univ. Padova 39 (1967), 349–360. MR 0222426
Reference: [2] J. Banaś, J. Rivero: On measures of weak noncompactness.Ann. Mat. Pura Appl. 151 (1988), 213–224. MR 0964510, 10.1007/BF01762795
Reference: [3] D. Bugajewski: On the existence of weak solutions of integral equations in Banach spaces.Comment. Math. Univ. Carolin. 35 (1994), 35–41. MR 1292580
Reference: [4] D. Bugajewski, S. Szufla: Kneser’s theorem for weak solutions of the Darboux problem in Banach spaces.Nonlinear Anal. 20 (1993), 169–173. MR 1200387, 10.1016/0362-546X(93)90015-K
Reference: [5] E. Cramer, V. Lakshmikantham, A. R. Mitchell: On the existence of weak solutions of differential equations in nonreflexive Banach spaces.Nonlinear Anal. 2 (1978), 169–177. MR 0512280, 10.1016/0362-546X(78)90063-9
Reference: [6] F. S. De Blasi: On a property of the unit sphere in Banach spaces.Bull. Math. Soc. Sci. Math. Roum. 21 (1977), 259–262. MR 0482402
Reference: [7] G. Emanuelle: Measures of weak noncompactness and fixed point theorems.Bull. Math. Soc. Sci. Math. Roum. 25 (1981), 353–358.
Reference: [8] J. L. Kelley, I. Namioka: Linear Topological Spaces.Van Nostrand, Princeton, 1963. MR 0166578
Reference: [9] M. A. Krasnosel’skij, S. G. Krein: To the theory of ordinary differential equations in Banach spaces.Trudy Sem. Funk. Anal. Voronezh. Univ. 2 (1956), 3–23. (Russian) MR 0086191
Reference: [10] D. O’Regan: Integral equations in reflexive Banach spaces and weak topologies.Proc. Amer. Math. Soc. 124 (1996), 607–614. MR 1301043, 10.1090/S0002-9939-96-03154-1
Reference: [11] A. Szép: Existence theorem for weak solutions of ordinary differential equations in reflexive Banach spaces.Studia Sci. Math. Hungarica 6 (1971), 197–203. MR 0330688


Files Size Format View
MathBohem_126-2001-1_15.pdf 304.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo